# SDR CA140620009

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AFTER LANDING THAT DURING FLIGHT HE HAD STRONG VIBRATIONS,  HYD PUMP NR 2 CAUTION LIGHT,  RESERVOIR NR 2 EMPTY   ROOT CAUSE, INSPECTION FOUND NR 2 EDP FAILED.
